Nonlinear Functional Analysis and Applications

Nonlinear Functional Analysis and Applications (ISSN 1229-1595 (Print), ISSN 2466-0973(Online)) is supported by Kyungnam University, 449 Wolyoung-dong, Masanhabpo-gu, Changwon, Gyeongnam 51767, Korea, and it will be published one volume with four numbers each year with refereed research papers in pure and applied mathematics by Kyungnam University Press.

Aim and Scope: The international mathematical journal NFAA will be published carefully selected original research papers on nonlinear functional analysis and applications, that is, ordinary differential equations, all kinds of partial differential equations, functional differential equations, integrodifferential equations, control theory, approximation theory, optimal control, optimization theory, numerical analysis, variational inequalities, asymptotic behavior of solutions, fixed point theory, dynamic systems and complementarity problems. Papers for publication will be communicated and recommended by the members of the Editorial Board.

Copyright ⓒ 2022 by The Basic Science Research Institute and Department of Mathematics Education Kyungnam University.

The submission of a paper implies the author’s assurance that it has not been copyrighted, published, or submitted for publication elsewhere. If the paper is accepted for publication in NFAA, the authors agree to automatically transfer the signed copyright form to the publisher of the journal NFAA.

Submission of Manuscript: Manuscript submitted to NFAA has not been published previously, has not been copyrighted, is not being submitted for publication elsewhere and the author(s) agree that the copyright for the article will be transferred to the publisher upon acceptance of the article. Two copies of each submitted manuscript for publication should be sent to the Editor-in-Chief or directly to any one of the member of Editorial Board listed in next page whose field is nearest to that of the manuscript. Submission by e-mail is also welcome All other editorial correspondences should be addressed to the Editor-in-Chief.

Cover to Cover Reviewed/ Indexed in Scopus, Mathematical Reviews, Zentralblatt Mathematik and KCI.


INSTRUCTIONS TO AUTHORS

Authors are cordially invited to submit papers on subjects of pure and applied mathematics to the Editor-in-Chief, at the address below, or directly to a member of Editorial Board.

Manuscripts should be typeset in English with double spacing on good quality A4-format white papers by using AMS-TEX or AMS-LATEX. All manuscripts should be submitted by e-mail to jongkyuk@kyungnam.ac.kr or kksmj@kyungnam.ac.krAnd also you can submit your manuscript by online : Online Submissions. The authors will be asked to submit their accepted manuscripts electronically. No changes should be made in the mathematics of the manuscript at this stage.

The title of the manuscript should be typed in capital letters bold face. The name of the authors should be centered at the top of page 1. After the authors' names, the addresses (with e-mail addresses) of the authors should appear at the end of the paper. And also, it is desirable to include an Abstract which should not exceed 200 words. The authors should also include, as footnotes for page 1, Keywords and Phrases as well as 2010 Mathematics Subject Classifications. Other footnotes may also be included in the first page about supporting grants, presentations, etc. Footnotes on pages other than the first should be avoided. The width (resp. deep) of the text of the final submitted version of the paper should be exactly 13cm (resp. 19cm). Titles of all principal Sections, Acknowledgement, and Appendices should be typed centered capitalized bold face in the same font as the manuscript. For more details, you can see the informations at the menu online submissions.

References should be listed in alphabetical order according to the surnames of the first author at the end of the paper and should be cited in the text as, e.g., [2] or [3, Theorem 4], etc. It is suggested that the authors make concrete references to the items of the References section.

[1] J.K. Kim and Salahuddin, Partial regularization and descent method for a extended primal-dual system, Nonlinear Funct. Anal. Appl., 25(3) (2020), 579-585, doi.org/10.22771/nfaa.2020.25.03.12.

[2] N.U. Ahmed, A class of nonlinear evolution equations on Banach spaces driven by finitely additive measures and its optimal control, Nonlinear Funct. Anal. Appl.,  24(4) (2019), 837-864.

[3] V. Lakshmikantham and S. Leela, Nonlinear Differential equations in abstract spaces, Pergamon Press Inc., New York, 1981.

Article Processing Charge (APC): The article processing charge is charged for the cost of managing the journal NFAA website, printing cost, and air-mail postage of the reprints and copy of print version of NFAA. For more detail, see the  menu "Author fees".

Subscription: Library and Institutional: 300:00 US$,  Personal: 250:00 US$. All countries except Korea add 30:00 US$ for surface mail or 40:00 US$ for air mail.

Nonlinear Functional Analysis and Applications has a home page. It is located at the URL: http://nfaa.kyungnam.ac.kr/journal-nfaa


Volume 27, Number 2, June 2022

Table of Contents

Articles

ON STUDY OF f-APPROXIMATION PROBLEMS AND σ-INVOLUTORY VARIATIONAL INEQUALITY PROBLEMS PDF
Siddharth Mitra, Prasanta Kumar Das 223-232
DISCUSSION ON b-METRIC SPACES AND RELATED RESULTS IN METRIC AND G-METRIC SPACES PDF
Anwar Bataihah, Tariq Qawasmeh, Mutaz Shatnawi 233-247
THE NONCOMMUTATIVE 𝑙₁−𝑙₂ INEQUALITY FOR HILBERT C*-MODULES AND THE EXACT CONSTANT PDF
K. Mahesh Krishna, P. Sam Johnson 249-259
BEST PROXIMITY POINT OF CYCLIC GENERALIZED φ-WEAK CONTRACTION MAPPING IN METRIC SPACES PDF
Kyung Soo Kim 261-269
COMMON FIXED POINT THEOREMS FOR TWO SELF MAPS SATISFYING ξ - WEAKLY EXPANSIVE MAPPINGS IN DISLOCATED METRIC SPACE PDF
Jong Kyu Kim, Manoj Kumar, . Preeti, . Poonam, Won Hee Lim 271-287
A COMMON FIXED POINT THEOREM IN AN M*-METRIC SPACE AND AN APPLICATION PDF
Gharib M. Gharib, Abed Al-Rahman M. Malkawi, Ayat M. Rabaiah, Wasfi A. Shatanawi, Maha S. Alsauodi 289-308
SOME RATIONAL F-CONTRACTIONS IN b-METRIC SPACES AND FIXED POINTS PDF
Thounaojam Stephen, Yumnam Rohen, M. Kuber Singh, Konthoujam Sangita Devi 309-322
HIGHER DERIVATIVE VERSIONS ON THEOREMS OF S. BERNSTEIN PDF
Thangjam Birkramjit Singh, Khangembam Babina Devi, N. Reingachan, Robinson Soraisam, Barchand Chanam 323-329
BI-UNIVALENT FUNCTIONS CONNECTED WITH THE MITTAG-LEFFLER-TYPE BOREL DISTRIBUTION BASED UPON THE LEGENDRE POLYNOMIALS PDF
Sheza M. El-Deeb, Gangadharan Murugusundaramoorthy, Alhanouf Alburaikan 331-347
EXISTENCE AND MULTIPLICITY OF SOLUTIONS OF p(x)-TRIHARMONIC PROBLEM PDF
Adnane Belakhdar, Hassan Belaouidel, Mohammed Filali, Najib Tsouli 349-361
B-SPLINE TIGHT FRAMELETS FOR SOLVING INTEGRAL ALGEBRAIC EQUATIONS WITH WEAKLY SINGULAR KERNELS PDF
Taqi A. M. Shatnawi, Wasfi Shatanawi 363-379
ON STRONG CONVERGENCE THEOREMS FOR A VISCOSITY-TYPE TSENG’S EXTRAGRADIENT METHODS SOLVING QUASIMONOTONE VARIATIONAL INEQUALITIES PDF
Nopparat Wairojjana, Nattawut Pholasa, Nuttapol Pakkaranang 381-403
EQUATIONS OF MOTION FOR CRACKED BEAMS AND SHALLOW ARCHES PDF
Semion Gutman, Junhong Ha, Sudeok Shon 405-432
DECOMPOSITION FOR CARTAN’S SECOND CURVATURE TENSOR OF DIFFERENT ORDER IN FINSLER SPACES PDF
Alaa A. Abdallah, A. A. Navlekar, Kirtiwant P. Ghadle, Ahmed A. Hamoud 433-448


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea